Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subanalytic blow- $ \mathcal{C}^m$ functions


Authors: Andreas Fischer and Krzysztof Kurdyka
Journal: Proc. Amer. Math. Soc. 137 (2009), 2285-2291
MSC (2000): Primary 32B20, 14P10; Secondary 03C64, 14E15, 14P15, 32C05, 58A07
Published electronically: February 12, 2009
MathSciNet review: 2495261
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe rings of subanalytic functions which become continuously differentiable after finitely many local blowings-up with analytic centers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32B20, 14P10, 03C64, 14E15, 14P15, 32C05, 58A07

Retrieve articles in all journals with MSC (2000): 32B20, 14P10, 03C64, 14E15, 14P15, 32C05, 58A07


Additional Information

Andreas Fischer
Affiliation: Department of Mathematics and Statistics, University of Saskatchewan, 106 Wiggins Road, Saskatoon, Saskatchewan, S7N 5E6, Canada
Address at time of publication: Fields Institute, 222 College Street, Toronto, Ontario, M5T 3J1, Canada
Email: el.fischerandreas@web.de

Krzysztof Kurdyka
Affiliation: Laboratoire de Mathématiques LAMA, UMR-5127 CNRS, Université de Savoie, Campus Scientifique, 73376 Le Bourget-du-Lac Cedex, France
Email: kurdyka@univ-savoie.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09643-9
PII: S 0002-9939(09)09643-9
Keywords: Subanalytic functions, blowings-up, arc-analytic function, singularities
Received by editor(s): March 13, 2008
Published electronically: February 12, 2009
Additional Notes: This research was partially supported by the NSERC discovery grant of Dr. Salma Kuhlmann
Communicated by: Varghese Mathai
Article copyright: © Copyright 2009 American Mathematical Society